# SDR CA090811006

- Difficulty date: August 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Doug DC-10-30
- Aircraft time: 103,654 hours
- Engine: Ge CF650C2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: RA2230017
- Condition: Sheared
- Location: Support Casting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GENERAL VISUAL INSP OF THE MAIN GEAR WELLS, FOUND SHEARED BOLT IN THE RT WHEEL WELL FWD BULKHEAD OTBD DOOR SUPPORT CASTING.  BOLT WAS REPLACED AND RETURNED TO SERVICE.
